# SDR CALA9701565

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Corroded
- Location: Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN LT WING NR 2 SPOILER ACTUATOR MOUNT CASTING (UPPER OUTBOARD MOUNT AT AFT SPAR).  THE CORROSION WAS REMOVED IAW SRM 51-30-02 AND 51-10-03.
